# SDR SIMA20221130001

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 39,934 hours, 35,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXTERIOR EMERGENCY LT INOP-C/A-RAR THE LH OVERWING EXTERIOR EMERGENCY LT LAMP IN REFRENCE WITH EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A
